MathSciNet Relay Station
MathSciNet bibliographic data
MR2121245 (2005j:76026) 76D03 (35B30 35Q35 76D05)
Hou, Thomas Y.; Li, Congming Global well-posedness of the viscous Boussinesq equations. Discrete Contin. Dyn. Syst. 12 (2005), no. 1, 1–12.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement